# SDR AALA200802152

- Difficulty date: July 22, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 82,984 hours, 16,306 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW STRINGER 37 RT WAS CORRODED FROM STATION 424 TO STATION 445.  REPAIRED IN ACCORDANCE WITH SRM 53-00-03-1R2 AND MRB 757 3259.
